# SDR FDEA202203210613

- Difficulty date: March 21, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARC270714
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER FOUND AT RIGHT HAND WING  INBOARD FLAP   LOWER SEGMENT UPPER SKIN XIFH 288.14 EXISTING REPAIR DOUBLER AT RIGHT HAND WING INBOARD FLAP LOWER SEGMENT UPPER   SKIN XIFH 288.14 EVALUATED AND FOUND REPAIR DOUBLER DAMAGED AND EXCEEDED LIMIT   AS PER SRM 57-00-00-2R FIGURE 201 REPAIR GENERAL. RIGHT HAND WING INBOARD FLAP   LOWER SEGMENT CARRIED OUT REPAIR IN ACCORDANCE WITH EA 1-5750-T0324527 A PART 2   TITLE : WINGS - FLIGHT SURFACES - EO 1-5100-7-5001 - RH WING - INBD FLAP ASSY - EXISTING   REPAIRS - RSC TRACKING. EO 1-5100-7-5001 B7 PART 1 TITLE : STRUCTURES - REPAIR   CATALOG - MD -11- REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
